Semisimple varieties of multi-operator algebras. II
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 12 (1971), pp. 15-21
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1971_12_a1,
author = {V. A. Artamonov},
title = {Semisimple varieties of multi-operator {algebras.~II}},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {15--21},
year = {1971},
number = {12},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1971_12_a1/}
}
V. A. Artamonov. Semisimple varieties of multi-operator algebras. II. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 12 (1971), pp. 15-21. http://geodesic.mathdoc.fr/item/IVM_1971_12_a1/